On the Varieties Parametrizing Rational Space Curves with Fixed Normal Bundle.
Manuscripta mathematica, Tome 37 (1982), pp. 217-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
parametrization of rational space curve, ruled surface, directrix, dual variety, stratification, splitting type of the normal bundle
@article{MM2_1982__37_154837,
author = {Gianni Sacchiero},
title = {On the {Varieties} {Parametrizing} {Rational} {Space} {Curves} with {Fixed} {Normal} {Bundle.}},
journal = {Manuscripta mathematica},
pages = {217--228},
year = {1982},
volume = {37},
zbl = {0514.14010},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__37_154837/}
}
Gianni Sacchiero. On the Varieties Parametrizing Rational Space Curves with Fixed Normal Bundle.. Manuscripta mathematica, Tome 37 (1982), pp. 217-228. http://geodesic.mathdoc.fr/item/MM2_1982__37_154837/